# SDR 2022FA0000191

- Difficulty date: January 14, 2022
- Submitted: April 6, 2022
- Operation: General aviation
- Aircraft: N980A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843806
- Aircraft time: 4,566 hours
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Part number: 85378003
- Condition: Defective
- Location: Zone 100
- Part time: 4,566 hours
- Component: Annunciator, Piper
- Component part number: 85372003
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PITOT HEAT SENSOR DEFECTIVE GIVING A FALSE WARNING WHEN PITOT HEAT IS ACTUALLY WORKING.
